| Model Number |
5101-90219 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that during a scoliosis correction case, an everest xt support tower jammed and became stuck in an everest xt support tower reducer.The procedure was completed successfully with a 10 minute surgical delay and no adverse consequence to the patient.This report is for the everest xt support tower reducer.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.H3 other text : device location unknown.